Follow
Oscar Randal-Williams
Oscar Randal-Williams
Verified email at dpmms.cam.ac.uk - Homepage
Title
Cited by
Cited by
Year
Homological stability for automorphism groups
O Randal-Williams, N Wahl
Advances in Mathematics 318, 534-626, 2017
149*2017
Stable moduli spaces of high-dimensional manifolds
S Galatius, O Randal-Williams
Acta Mathematica 212 (2), 257-377, 2014
1252014
Homological stability for moduli spaces of high dimensional manifolds. I
S Galatius, O Randal-Williams
Journal of the American Mathematical Society 31 (1), 215-264, 2018
1202018
Monoids of moduli spaces of manifolds
S Galatius, O Randal-Williams
Geometry & Topology 14, 1243-1302, 2009
1002009
Resolutions of moduli spaces and homological stability
O Randal-Williams
Journal of the European Mathematical Society 18 (1), 1-81, 2016
86*2016
Homological stability for unordered configuration spaces
O Randal-Williams
Quarterly Journal of Mathematics 64, 303-326, 2011
862011
Semisimplicial spaces
J Ebert, O Randal-Williams
Algebraic & Geometric Topology 19 (4), 2099-2150, 2019
722019
Infinite loop spaces and positive scalar curvature
B Botvinnik, J Ebert, O Randal-Williams
Inventiones mathematicae, 1-87, 2017
682017
Homological stability for moduli spaces of high dimensional manifolds. II
S Galatius, O Randal-Williams
Annals of Mathematics 186 (1), 127-204, 2017
522017
Homology of the moduli spaces and mapping class groups of framed, r-Spin and Pin surfaces
O Randal-Williams
Journal of Topology 7 (1), 155-186, 2014
502014
Cellular -algebras
S Galatius, A Kupers, O Randal-Williams
arXiv preprint arXiv:1805.07184, 2018
412018
‘GROUP-COMPLETION’, LOCAL COEFFICIENT SYSTEMS AND PERFECTION
O Randal-Williams
The Quarterly Journal of Mathematics 64 (3), 795-803, 2013
332013
Infinite loop spaces and positive scalar curvature in the presence of a fundamental group
J Ebert, O Randal-Williams
Geometry & Topology 23 (3), 1549-1610, 2019
282019
-cells and mapping class groups
S Galatius, A Kupers, O Randal-Williams
Publications mathématiques de l'IHÉS 130 (1), 1-61, 2019
252019
Abelian quotients of mapping class groups of highly connected manifolds
S Galatius, O Randal-Williams
Mathematische Annalen 365 (1-2), 857-879, 2016
252016
Generalised Miller–Morita–Mumford classes for block bundles and topological bundles
J Ebert, O Randal-Williams
Algebraic & Geometric Topology 14 (2), 1181-1204, 2014
252014
A vanishing theorem for tautological classes of aspherical manifolds
F Hebestreit, M Land, W Lück, O Randal-Williams
Geometry & Topology 25 (1), 47-110, 2021
232021
Cohomology of automorphism groups of free groups with twisted coefficients
O Randal-Williams
Selecta Mathematica, 1-26, 2016
232016
The positive scalar curvature cobordism category
J Ebert, O Randal-Williams
Duke Mathematical Journal 171 (11), 2275-2406, 2022
212022
On the cohomology of Torelli groups
A Kupers, O Randal-Williams
Forum of Mathematics, Pi 8, 2020
212020
The system can't perform the operation now. Try again later.
Articles 1–20